| Catalog Number |
2901-10001 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A company representative reported that an everest screw fractured and four everest set screws migrated post-operatively.Revision surgery has not been performed nor scheduled at this time.This report captures the fourth of four everest set screws.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
Corrected data: g1.H6 coding has been updated to reflect completion of the investigation.